# SDR 2003FA0000197

- Difficulty date: February 12, 2003
- Submitted: March 3, 2003
- Operation: General aviation
- Aircraft: N46MA
- Make and model: Beech 65-B80
- Aircraft serial: LD413
- Engine: Lyc IO720*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW6
- Part serial: 98813
- Condition: Failed
- Location: Rt Vacuum Sys
- Part time: 239 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP FAILED UNDER NORMAL OPERATING CONDITIONS.
